# SDR 9621511161

- Difficulty date: October 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N161US
- Make and model: Doug DC-10-40
- Aircraft serial: 46770
- Engine: Pwa JT9D20J
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 3 Engine
- Stage of operation: TO
- Nature of condition: R, J
- Precautionary procedure: C, D

## Discrepancy

DURING APPLICATION OF POWER FOR TAKEOFF, THE NR 3 ENGINE EXPERIENCED COMPRESSOR STALL.  CREW ABORTED THE TAKEOFF AS EGT CLIMBED TO 990 DEGREES WITHIN ONE SECOND.  AIRCRAFT RETURNED TO THE GATE AND VISUAL INSPECTION REVEALED NO DISCREPANCIES.  BORESCOPE INSPECTION WILL BE DONE WITHIN FIVE CYCLES.  AIRCRAFT RETURNED TO SERVICE WITHOUT FURTHER INCIDENT.
